# SDR AWXA200300877

- Difficulty date: August 5, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,886 hours, 50,940 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Adjust
- Location: L/E Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LAX - FLIGHT CONTROL - FLT 0102 - ON TAKEOFF AT LAS EN ROUTE FOR LAX AT FLAP 1 THE AIRCRAFT HAD TENDENCY TO ROLL RIGHT, 20 DEGREES LEFT AILERON NEEDED TO HOLD WINGS LEVEL. AFTER FLAPS WERE RETRACTED ROLL TO THE RIGHT STOPPED. ON APPROCH INTO LAX AT FLAP 1 AND SPEED BRAKES OUT NO ROLL WAS PRESENT. WHEN SPEED BRAKES WERE RETRACTED ROLL RETURNED, THE MORE FLAPS WERE EXTENDED THE LESS ROLL WAS NOTICED. MAINTENANCE INSPECTED THE LEADING EDGE FLAPS/SLATS, SPOILERS, TRAILING EDGE FLAPS, AND ACTUATING MECHANISMS FOR SECURITY AND PROPER ALIGNMENT. FOUND NR 4 SLAT OUT OF ALIGNMENT WHEN SLATS EXTENDED; ADJUSTED DETENT ROLLER ARMS ON NR 4 SLAT IAW BMM 27-81-21; OPERATIONAL CHECK WAS GOOD.
